Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Negative pregnancy test, spotting. Augmentin and Paracetamol cause?

i am married have a baby of 11 months. my due date for periods was 22 of April but that did,t started on this date i took home pregnancy test that was negative on 22 again took it on 27 that was negative too. on 28 April i started bled but thats not like normal it is much less then normal on first day and i am having only a brown spot on second day. i cant understand what is going on it does,t happend before. i used 1000mg augmentin twice a day and paracetamol for the tratment of flu cough and fever on 20 to 23 april.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, I would like to know if you are lactating. If yes then the delay in your periods is probably due to that. But still keep a check on regularity and flow and if the abnormality persists for another month get an ultrasound done. And switch to some contraceptive method from next cycle. All the best.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor